# SDR AALA201511149002

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,939 hours, 10,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, EMER LIGHT HARNESS HAS EXPOSED WIRING.  REPLACED EMER LIGHT WIRE HARNESS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-801-A.
